RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 6, Pages 1228–1231 (Mi dan35360)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

A homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not the normal ones

Ya. A. Roitberg

T. H. Shevchenko Chernihiv State Pedagogical Institute

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.946
Presented: И. Н. Векуа
Received: 01.09.1969

Citation: Ya. A. Roitberg, “A homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not the normal ones”, Dokl. Akad. Nauk SSSR, 191:6 (1970), 1228–1231

Citation in format AMSBIB
\Bibitem{Roi70}
\by Ya.~A.~Roitberg
\paper A homeomorphism theorem for general elliptic boundary value problems with boundary conditions that are not the normal ones
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 6
\pages 1228--1231
\mathnet{http://mi.mathnet.ru/dan35360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0262678}


Linking options:
  • http://mi.mathnet.ru/eng/dan35360
  • http://mi.mathnet.ru/eng/dan/v191/i6/p1228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Math. USSR-Sb., 12:2 (1970), 177–212  mathnet  crossref  mathscinet  zmath
    2. Ya. A. Roitberg, “On boundary values of generalized solutions of elliptic equations”, Math. USSR-Sb., 15:2 (1971), 241–260  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:53
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020